# SDR DALA2021070703783

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 90,114 hours, 40,628 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 L2 PASSENGER DOOR WILL NOT ARM/DISARM.  REMOVED DEBRIS ARM/DISARM DOOR SEVERAL TIMES OPS CHK GOOD LUBE GIRT BAR FLOOR FITTING PER B757 AMM 12-21. (6008194)
